Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 5


Contracting Quadratic Operators of Bisexual population

PP: 2645-2650
Nasir N. Ganikhodjaev, Uygun U. Jamilov,
In this paper we find a sufficient condition under which the operator of bisexual population is contraction and show that this condition is not necessary.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved